| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 430 mg/dl.The customer treated high blood glucose with insulin bolus.Based on customer¿s report customer did not allege under delivery.Customer using insulin pump within 48 hours of high blood glucose of event.The customer was reported that the drive support cap was normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The insulin pump will not be returned for analysis.